See Alike in...

Alike App

Browser

Knees

499d

With your EDS do you ever feel like your joint is going to dislocate? Like a weird pressure and phantom pains kind of like it’s already out? It is hard to explain but it is like it needs to come out and is super uncomfortable but not necessarily painful.

Top reply
    • StarryAstronaut

      499d

      Yeah I get this with all of my joints. I sometimes get it with me kneecaps and the only way I can describe it is they feel like they’re floating around. It’s a weird sensation

    • StarryAstronaut

      499d

      Yeah I get this with all of my joints. I sometimes get it with me kneecaps and the only way I can describe it is they feel like they’re floating around. It’s a weird sensation

      • alldeadalldead

        498d

        @StarryAstronaut that's so real

    • Zebragirl

      499d

      Yup especially with my shoulders but sometimes with ny wrists or thumbs

    • alldeadalldead

      499d

      yes, it's mainly an issue in my hips and wrists but it happens everywhere

    • curtain

      499d

      Yes. I always assumed it meant my hip or fingers were partially coming out and, therefore, prone to dislocating.

    • Arin922

      499d

      All the time. That is typically when I start putting on braces

    • Juno2191

      499d

      Oh, all the time. Especially in my shoulders and right collarbone. You're right, it's hard to describe

    • EducationiPod

      499d

      Yeah, especially my hips which is really annoying.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion